MAUDE Adverse Event Report: BIOMET MICROFIXATION T15 HEXALOBE DRIVE SILVER; DRIVER, PROSTHESIS

BIOMET MICROFIXATION T15 HEXALOBE DRIVE SILVER; DRIVER, PROSTHESIS
Catalog Number 201.047.15
Medical Device Problem Codes Material Twisted/Bent (2981); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device had an unknown malfunction.However, once product was returned it was noted that the tip was twisted and cracked.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).The device was returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information and/or corrected information.Updated: b3, b5, g3, h1, h2, h3, h6 and h11.Complaint sample was evaluated, and the reported event was confirmed.An investigation was conducted on the returned driver.The driver shows signs of multiple uses including heavy marking and scratching on the driver surface.Further inspection of the product tip shows that the tip has twisted and has also chipped in several locations on the gripping.A dimensional analysis is unable to be completed due to damage to the product tip.Dhr was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during restock within the sterilization department at the hospital, the device looked malfunctioned and possibly warped.There was no patient involvement.However, once product was returned it was noted that the tip was twisted and cracked.Attempts have been made and no further information has been provided.

Brand Name
T15 HEXALOBE DRIVE SILVER
Common Device Name
DRIVER, PROSTHESIS
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23923431
Report Number0001032347-2025-00486
Device Sequence Number9013265
Product Code HWR
UDI-Device Identifier00851599007655
UDI-Public(01)00851599007655(10)1118103
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number201.047.15
Device Lot Number1118103
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown